MathSciNet Relay Station
MathSciNet bibliographic data
MR21262 60.0X
Kac, Mark Random walk and the theory of Brownian motion. Amer. Math. Monthly 54, (1947). 369–391.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement